# SDR DALA2019022101106

- Difficulty date: February 1, 2019
- Submitted: February 21, 2019
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 121,906 hours, 17,734 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE OUTBOARD PYLON STRUT ACCESS PANEL MISSING. INSTALLED NEW PANEL.
